# SDR USAA2010102092326

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 4,691 hours, 1,720 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1893
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,691 hours, 1,720 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 907 - LAS - EES - 2-R DOOR INDICATION TO CHECK SLIDE PRESSURE.  MAINTENANCE SERVICED 2-R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
